# SDR DALA2017031602209

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 85,218 hours, 12,168 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE SHEAR TIE IN THE AFT CARGO BAY BS 1197+110 BETWEEN STRINGERS 37R AND 38R.  THE CORROSION BLENDED IAW SRM 51-10-02, REV.103 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07. REPLACED THE SHEAR TIE IAW SRM 51-40-02.
